I had 3 nose injections 4 months apart because i wasn't happy with the results, and now my nose is not symmetrical. one side has more filler than the other. my doctor said to wait for 6 months, its been 7 and its still swollen. what do you recommend?
How Can I Dissolve the Filler in my Nose Quickly?
Doctor Answers (1)
It depends on the type of filler placed. So the answer to your question is very dependant on what was injected. For example, if it was Juvederm, then hyaluronidase will dissolve the filler. More information is needed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.